File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Online algorithms for 1-space bounded 2-dimensional bin packing and square packing

TitleOnline algorithms for 1-space bounded 2-dimensional bin packing and square packing
Authors
Issue Date2014
Citation
Theoretical Computer Science, 2014, v. 554, p. 135-149 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217770

 

DC FieldValueLanguage
dc.contributor.authorZhang, Y-
dc.contributor.authorChin, FYL-
dc.contributor.authorTing, HF-
dc.contributor.authorXin, H-
dc.contributor.authorPoon, CK-
dc.contributor.authorTsin, YH-
dc.contributor.authorYe, D-
dc.date.accessioned2015-09-18T06:12:42Z-
dc.date.available2015-09-18T06:12:42Z-
dc.date.issued2014-
dc.identifier.citationTheoretical Computer Science, 2014, v. 554, p. 135-149-
dc.identifier.urihttp://hdl.handle.net/10722/217770-
dc.languageeng-
dc.relation.ispartofTheoretical Computer Science-
dc.titleOnline algorithms for 1-space bounded 2-dimensional bin packing and square packing-
dc.typeArticle-
dc.identifier.emailZhang, Y: yongzh@hku.hk-
dc.identifier.emailChin, FYL: chin@cs.hku.hk-
dc.identifier.emailTing, HF: hfting@cs.hku.hk-
dc.identifier.authorityChin, FYL=rp00105-
dc.identifier.authorityTing, HF=rp00177-
dc.identifier.doi10.1016/j.tcs.2014.02.045-
dc.identifier.hkuros252961-
dc.identifier.volume554-
dc.identifier.spage135-
dc.identifier.epage149-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats